The sharp threshold for jigsaw percolation in random graphs

O. Cooley, T. Kapetanopoulos, T. Makai

Research output: Contribution to journalArticle

Abstract

We analyse the jigsaw percolation process, which may be seen as a measure of whether two graphs on the same vertex set are ‘jointly connected’. Bollobás, Riordan, Slivken, and Smith (2017) proved that, when the two graphs are independent binomial random graphs, whether the jigsaw process percolates undergoes a phase transition when the product of the two probabilities is . We show that this threshold is sharp, and that it lies at
Original languageEnglish
Pages (from-to)378-407
JournalAdvances in Applied Probability
Volume51
Issue number2
DOIs
Publication statusPublished - 2019

Fingerprint Dive into the research topics of 'The sharp threshold for jigsaw percolation in random graphs'. Together they form a unique fingerprint.

Cite this